# SDR 96ZZZX17

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N89M
- Make and model: Gulstm 500RKWELL
- Aircraft serial: 659
- Propeller: Hartzl HC82V*
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: C35A
- Condition: Cracked
- Location: Bolt Hole
- Part time: 13,185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP HAS SUB-SURFACE CRACK INDICATION IN A321 BOLT HOLE.
